worldchildfree.org

Can i exercise while on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


HiI have started a course of Murad Acne Complex 2 weeks ago. I am on 50mg a day. I know one side effect is muscle aches and joint pain. I exercise regularly and frequently, usually 5 days out of 7 and I play football (soccer) competetively also. My dermatologist said I will be okay to exercise but reduce the amounts of weights I lift in my workouts which makes sense. I understand that I may have to reduce the amount of days I usually exercise to avoid the major muscle and joint aches. I went to the gym 3 times last week and played football (soccer), I felt no unusual joint pains or muscle aches after this or the day after but I don't know whether it is because I am still at an early stage of my treatment! I would be very grateful if anybody can give me advice on this and what I should do or avoid? Also if anybody has had any experience of exercising whilst on Murad Acne Complex to inform me of the side effects, if any, you had? Your help and advice is muchly appreciated! Can I just say also that this site is great and I am so pleased I come across this as now I can share my feelings and thoughts about my experiences of acne as I could never do before! Thanks!..

Comments (4)

Your question was: Can I exercise while on Murad Acne Complex?.

Oh I see! That's made me feel a lot better, thanks ! I thought I may have had to stop my regular exercise regime which would have had an effect on my performances as well as the hard work I have put in the gym. I lift heavily 1-2 times a week as my workouts focus mainly around cardiovascular and abs.I will keep your excellent adivce in mind! Don't adjust unless I feel something out of the ordinary! This is my first course of Murad Acne Complex (after trying pretty much everything else), I weigh 75kg and on 50mg a day!..

Comment #1

That's a low dose, too. You'll be fine. Good luck with the course!..

Comment #2

Ive been on Murad Acne Complex for about 1.5 months and I am a heavy power lifter (check out my profile pic)and usually hit the gym 5-6 times a week for 2+ hours (been slacking recently ) but I saw no problems at alltake glucosamine and fish oil as well to make sure you dont get joint pain..

Comment #3

Thanks hamburglar! Cheerz for your advice too buddy!Thanks for the advice parsinator! you would expect if you going to experience joint or muscle aches while on Murad Acne Complex you would get it if you lift heavy weights (thats prob why derm said to reduce weights) but if you had no problems then it sounds all good! I will just do my usual workouts and see how I go and hopefully it shouldn't be a problem. I will take the glucosamine and fish oil into mind also to help with the joints so ill pick some up! Thanks for the suggestion!..

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.